U.S. doctors online nowAsk doctors free
Canada
A 39-year-old female asked:

I'm 6days now from thyroid surgery after an hour i fell dizzy and after i'm vomit and after vomit i'm fell okay now is that normal thank you?

2 doctor answers4 doctors weighed in
Dr. Georgia Latham
Family Medicine 35 years experience
It is not normal: to be vomiting 6 days after having had thyroid surgery. You should be evaluated by a doctor, to determine why you are dizzy and vomiting and to make sure that the vomiting has not caused dehydration or electrolyte disturbances. Good luck!
Dr. Gerardo Garcia
General Surgery 33 years experience
Yes it can: You said having dizziness and vomiting one hour after thyroid surgery which can happen, usually related to anesthesia. You can also experience dizziness and vomiting after taking pain killers. I will advise to contact your surgeon if the symptoms persist

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.